# SDR ASAA0540190

- Difficulty date: March 18, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638416
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB OB FWD LWR CORNER HAS EDGE DAMAGE.  REMOVED DAMAGED ELEVATOR TAB, ORDERED AND REPLACED ELEVATOR TAB IAW AMM.  (K)
